Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Translation invariants for periodic Denjoy-Carleman classes


Author: P. X. Gallagher
Journal: Proc. Amer. Math. Soc. 120 (1994), 139-141
MSC: Primary 46E99; Secondary 26E10
MathSciNet review: 1172950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Denjoy-Carleman classes in real $ {C^\infty }(\mathbb{R}/\mathbb{Z})$ on which the derivative sequence $ {f^{(n)}}(x)$ at any point is a complete set of invariants are exactly the ones on which the integrals of products of derivatives $ {f^{({n_1})}} \cdots {f^{({n_r})}}$ are a complete set of invariants up to translation.


References [Enhancements On Off] (What's this?)

  • [1] R. L. Adler and A. G. Konheim, A note on translation invariants, Proc. Amer. Math. Soc. 13 (1962), 425-428. MR 0146652 (26:4172)
  • [2] T. Carleman, Les fonctions quasi analytiques, Gauthier-Villars, Paris, 1926.
  • [3] S. Mandelbrojt, Series de Fourier et classes quasi-analytiques de fonctions, Gauthier-Villars, Paris, 1935.
  • [4] -, Infinitely differentiable functions, Duke Math. J. 11 (1944), 341-349. MR 0010177 (5:257b)
  • [5] -, Series adherentes regularisation des suites applications, Gauthier-Villars, Paris, 1952. MR 0051893 (14:542f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E99, 26E10

Retrieve articles in all journals with MSC: 46E99, 26E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1172950-X
Keywords: Quasi-analytic functions, Denjoy-Carleman classes, translation invariants for periodic functions
Article copyright: © Copyright 1994 American Mathematical Society